Related Experiment Video
Updated: May 28, 2026

Chemotherapy-induced Vascular Toxicity - Real-time In vivo Imaging of Vessel Impairment
Published on: January 7, 2015
Cutaneous adverse reactions to chemotherapy with taxanes: the dermatologist's point of view
Aline Donati1, Luiz Guilherme Martins Castro
1Check-up Service of Fleury Laboratory, São Paulo, Brazil.
Abstract:
Chemotherapy with taxanes has recently become part of the treatment for many advanced neoplastic diseases, specially breast and lung cancer. Their main noncutaneous adverse reactions include neutropenia and mucositis, which eventually lead to drug discontinuation. Cutaneous adverse reactions are frequent and significantly interfere with the patient's quality of life. Treatments are poorly effective, but special recommendations may improve symptoms and prevent relapses requiring drug rechallenge.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Skin Cancer
Basal Cell Carcinoma (BCC): BCC is the most common type of skin cancer, accounting for about 80% of cases. It typically develops in...
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Chemotherapy-Induced Nausea and Vomiting: 5-HT3 Receptor Antagonists
Skin Diseases and Disorders
Gram-positive Staphylococcus spp. and Streptococcus spp. are responsible for many of the most common skin infections. However, many...
Changes in Skin Color: Clinical Perspectives
Albinism
Albinism is a genetic disorder that affects (completely or partially) the coloring of skin, hair, and eyes. The defect is primarily...